-
1
-
-
0041598326
-
A generalized urn problem and its applications
-
ARTHUR, B., ERMOL'EV, Y. and KANIOVSKII, Y. (1983). A generalized urn problem and its applications. Cybernetics 19 61-71.
-
(1983)
Cybernetics
, vol.19
, pp. 61-71
-
-
Arthur, B.1
Ermol'Ev, Y.2
Kaniovskii, Y.3
-
2
-
-
0030104967
-
A dynamical system approach to stochastic approximations
-
BENAÏM, M. (1996). A dynamical system approach to stochastic approximations. Siam J. Control Optim. 34 437-472.
-
(1996)
Siam J. Control Optim.
, vol.34
, pp. 437-472
-
-
Benaïm, M.1
-
4
-
-
0001408436
-
Asymptotic pseudo-trajectories and chain-recurrent flows with applications
-
BENAÏM, M. and HIRSCH, M. W. (1996). Asymptotic pseudo-trajectories and chain-recurrent flows with applications. Journal of Dynamics and Differential Equations 8 141-176.
-
(1996)
Journal of Dynamics and Differential Equations
, vol.8
, pp. 141-176
-
-
Benaïm, M.1
Hirsch, M.W.2
-
5
-
-
29444435144
-
ω-Limit sets for axiom A diffeomorphisms
-
BOWEN, R. (1975). ω-Limit sets for axiom A diffeomorphisms. J. Differential Equations 18 333-339.
-
(1975)
J. Differential Equations
, vol.18
, pp. 333-339
-
-
Bowen, R.1
-
6
-
-
0001052668
-
Les algorithmes stochastiques contournent ils les pieges?
-
BRANDIERE, O. and DUFLO, M. (1996). Les algorithmes stochastiques contournent ils les pieges? Ann. Instit. H. Poincaré 32 395-427.
-
(1996)
Ann. Instit. H. Poincaré
, vol.32
, pp. 395-427
-
-
Brandiere, O.1
Duflo, M.2
-
9
-
-
0002189550
-
Recent progress on de Finetti's notions of exchangeability
-
DIACONIS, P. (1988). Recent progress on de Finetti's notions of exchangeability. Bayesian Statistics 3 111-125.
-
(1988)
Bayesian Statistics
, vol.3
, pp. 111-125
-
-
Diaconis, P.1
-
11
-
-
0000559084
-
A strong law for some generalized urn processes
-
HILL, B. M., LANE, D. and SUDDERTH, W. (1980). A strong law for some generalized urn processes. Ann. Probab. 8 214-226.
-
(1980)
Ann. Probab.
, vol.8
, pp. 214-226
-
-
Hill, B.M.1
Lane, D.2
Sudderth, W.3
-
12
-
-
3042936998
-
Asymptotic phase, shadowing and reaction-diffusion systems
-
K. D. Elworthy, W. N. Everitt and E. B. Lee, eds.. Dekker, New York
-
HIRSCH, M. W. (1994). Asymptotic phase, shadowing and reaction-diffusion systems. In Control Theory, Dynamical Systems and Geometry of Dynamics (K. D. Elworthy, W. N. Everitt and E. B. Lee, eds.). Dekker, New York.
-
(1994)
Control Theory, Dynamical Systems and Geometry of Dynamics
-
-
Hirsch, M.W.1
-
13
-
-
0010403673
-
Dynamics of games and genes: Discrete versus continuous time
-
LOSERT, V. and AKIN, E. (1983). Dynamics of games and genes: discrete versus continuous time. J. Math. Bio. 17 241-251.
-
(1983)
J. Math. Bio.
, vol.17
, pp. 241-251
-
-
Losert, V.1
Akin, E.2
-
14
-
-
0013198589
-
Thèorèmes de convergence presque sure pour une classe d'algorithmes stochastiques à pas décroissants
-
MÉTIVIER, M. and PRIOURET, P. (1987). Thèorèmes de convergence presque sure pour une classe d'algorithmes stochastiques à pas décroissants. Probab. Theory Related Fields 74 403-438.
-
(1987)
Probab. Theory Related Fields
, vol.74
, pp. 403-438
-
-
Métivier, M.1
Priouret, P.2
-
15
-
-
0001000786
-
Nonconvergence to unstable points in urn models and stochastic approximations
-
PEMANTLE, R. (1990). Nonconvergence to unstable points in urn models and stochastic approximations. Ann. Probab. 18 698-712.
-
(1990)
Ann. Probab.
, vol.18
, pp. 698-712
-
-
Pemantle, R.1
|